New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?  
3 Replies
jdtrust - January 25

My doctor prescribed this and I keep questioning the reason. If I'm already exhausted with brain fog why would they prescribe an Anti-Dep that makes you MORE tired and MORE brain foggy? Not to mention, i'm gaining weight but in a bloated type of way like an alchoholic would (i'm not an alcoholic). Any suggestions?


Patrice - January 25

Hi jdtrust ... When I was first diagnosed with FM my rheumatologist prescribed Lexapro with the explanation that it will help my body deal with the pain as well as depression. Even though I was not depressed, my rheumatolgist said (and researched has re-emphasized the theory) that people with uncurable health issues will face depression. Since that time, my doctor has switched me to Cymbalta and I love it. Cymbalta works better for me than Lexapro. Even though this section is directed to FM Drugs, you may want to bring this post up in the General Discussion section so you can get more feedback. Good Luck!


BrandyO - February 9

Hi jdtrust... I tried Cymbalta. Started at 10 mg but it didn't do a thing for me so my doctor upped it to 20 mg. Within a month I started having suicidal thoughts. My doctor changed me over to Lexapro, 10 mg. When that didn't seem to help she upped it to 20 mg but the same thing happened. I was having terrible thoughts and wanted to die. It is strange that an antidepressant would cause more depression, don't you think?


Susan61 - June 21

My Dr. prescribed Lexapro for me, also. The side affects I experienced were: trembling from the inside out - to the point where I had problems carrying things without dropping them. The neurologist I went to thought I had Parkinson's! It AMPLIFIED the already existing brain fog. I felt like a walking zombie. Couldn't even remember my childrens names at times. I was not depressed - yet, it is depressing to go night after night with maybe 3 -4 hours per night of sleep, ache all over and nobody has help. I am not convinced that anti-dep drugs are the solution to fibromyalgia problems.



You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question